# SDR YV3R2022092300542

- Difficulty date: September 15, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-DA
- Make and model: Robsin R22BETAII
- Aircraft serial: 4712
- Aircraft time: 2,330 hours
- Engine: Lyc O360J2A
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 3651
- Condition: Defective
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 EXCEEDED 104%.
